Skip navigation
BelSU DSpace logo

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://dspace.bsu.edu.ru/handle/123456789/36914
Название: Difference equations in a multidimensional space
Авторы: Vasilyev, A. V.
Vasilyev, V. B.
Ключевые слова: difference equation
singular integral equation
symbol
index
Riemann boundary value problem
multidimensional space
Дата публикации: 2016
Библиографическое описание: Vasilyev, A. V. Difference equations in a multidimensional space / A.V. Vasilyev, V. B. Vasilyev // Mathematical Modelling and Analysis. - 2016. - Vol.21, №3. - P. 336-349.
Краткий осмотр (реферат): One considers a general difference equation in a multidimensional space with continuous coefficients in the space of integrable functions. Necessary and suf- ficient conditions for a Fredholm property are obtained with a help of the Fourier transform and the Riemann boundary value problem. For simplest cases solvability conditions and formula of a general solution for the difference equation are given
URI (Унифицированный идентификатор ресурса): http://dspace.bsu.edu.ru/handle/123456789/36914
Располагается в коллекциях:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Файлы этого ресурса:
Файл Описание РазмерФормат 
Difference_equations_in_a_multidimension.pdf350.23 kBAdobe PDFПросмотреть/Открыть
Показать полное описание ресурса Просмотр статистики


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.